Homotopy perturbation method for (2+1) -dimensional coupled Burgers system

E. Hizel*, S. Küçükarslan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


In this paper, a numerical solution of the (2+1)-dimensional coupled Burgers system is studied by using the Homotopy Perturbation Method (HPM). For this purpose, the available analytical solutions obtained by tanh method will be compared to show the validity and accuracy of the proposed numerical algorithm. The results approve the convergence and accuracy of the Homotopy Perturbation Method for numerically analyzed (2+1) coupled Burgers system.

Original languageEnglish
Pages (from-to)1932-1938
Number of pages7
JournalNonlinear Analysis: Real World Applications
Issue number3
Publication statusPublished - Jun 2009


  • Coupled Burgers system
  • Homotopy Perturbation Method (HPM)
  • Numerical analysis of nonlinear PDEs


Dive into the research topics of 'Homotopy perturbation method for (2+1) -dimensional coupled Burgers system'. Together they form a unique fingerprint.

Cite this